# SDR QXEA2016072900484

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 18,836 hours, 20,336 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED HOT CAUTION ILLUMINATED IN FLT.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  AFTER LANDING ACCOMPLISHED FSM BLEED HOT CAUTION RESET PROCEDURE. BLEED HOT CAUTION DID NOT ILLUMINATE.
